# SDR SIMA980408

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 3830 · Waste Disposal System
- Part: Venturi Tube
- Part number: S5368201500200
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED, THE TOILET VENTURI TUBE ASSY CORRODED BETWEEN FRAME 40 AND 41.  MAINTENANCE REMOVED AND REPLACED VENTURI IAW SRM 51-25-02.  A/C WAS RETURNED TO SERVICE.  (M)
